MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/E; FLAT PE LINER

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø32/E; FLAT PE LINER
Catalog Number 01.32.3244HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2018: lot 171737: (b)(4) items manufactured and released on 27 july 2017.Expiration date: 2022-07-06 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size l +4 reference 01.29.206 (k112115) lot 161055: (b)(4) items manufactured and released on 18 may 2016.Expiration date: 2021-05-01 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to signs of infection 19 days after primary surgery.The pathogen is unknown.The surgeon washed out the hip and swapped the head and liner.

Brand Name
MPACT FLAT PE HC LINER Ø32/E
Common Device Name
FLAT PE LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7302570
Report Number3005180920-2018-00100
Device Sequence Number1276501
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2022
Device Catalogue Number01.32.3244HCT
Device Lot Number171737
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR